Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165

 
 

 

Unipotent representations as a categorical centre


Author: G. Lusztig
Journal: Represent. Theory 19 (2015), 211-235
MSC (2010): Primary 20G99
DOI: https://doi.org/10.1090/ert/468
Published electronically: October 28, 2015
MathSciNet review: 3416310
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G(F_q)$ be the group of rational points of a split connected reductive group $ G$ over the finite field $ F_q$. In this paper we show that the category of representations of $ G(F_q)$ which are finite direct sums of unipotent representations in a fixed two-sided cell is equivalent to the centre of a certain monoidal category of sheaves on the flag manifold of $ G\times G$. We also consider a version of this for nonsplit groups.


References [Enhancements On Off] (What's this?)

  • [BBD] A. A. Beilinson, J. Bernstein, and P. Deligne, Faisceaux pervers, Analysis and topology on singular spaces, I (Luminy, 1981) Astérisque, vol. 100, Soc. Math. France, Paris, 1982, pp. 5-171 (French). MR 751966 (86g:32015)
  • [BFO] Roman Bezrukavnikov, Michael Finkelberg, and Victor Ostrik, Character $ D$-modules via Drinfeld center of Harish-Chandra bimodules, Invent. Math. 188 (2012), no. 3, 589-620. MR 2917178, https://doi.org/10.1007/s00222-011-0354-3
  • [DL] P. Deligne and G. Lusztig, Representations of reductive groups over finite fields, Ann. of Math. (2) 103 (1976), no. 1, 103-161. MR 0393266 (52 #14076)
  • [EW] Ben Elias and Geordie Williamson, The Hodge theory of Soergel bimodules, Ann. of Math. (2) 180 (2014), no. 3, 1089-1136. MR 3245013, https://doi.org/10.4007/annals.2014.180.3.6
  • [ENO] Pavel Etingof, Dmitri Nikshych, and Viktor Ostrik, On fusion categories, Ann. of Math. (2) 162 (2005), no. 2, 581-642. MR 2183279 (2006m:16051), https://doi.org/10.4007/annals.2005.162.581
  • [L1] George Lusztig, Characters of reductive groups over a finite field, Annals of Mathematics Studies, vol. 107, Princeton University Press, Princeton, NJ, 1984. MR 742472 (86j:20038)
  • [L2] George Lusztig, Character sheaves. II, Adv. in Math. 57 (1985), no. 3, 226-265. MR 806210 (87m:20118a), https://doi.org/10.1016/0001-8708(85)90064-7
  • [L3] George Lusztig, Character sheaves. III, Adv. in Math. 57 (1985), no. 3, 266-315. MR 806210 (87m:20118a), https://doi.org/10.1016/0001-8708(85)90064-7
  • [L4] George Lusztig, Character sheaves. IV, Adv. in Math. 59 (1986), no. 1, 1-63. MR 825086 (87m:20118b), https://doi.org/10.1016/0001-8708(86)90036-8
  • [L5] George Lusztig, Coxeter groups and unipotent representations, Astérisque 212 (1993), 191-203.
  • [L6] G. Lusztig, Character sheaves on disconnected groups. VII, Represent. Theory 9 (2005), 209-266. MR 2133758 (2006e:20089), https://doi.org/10.1090/S1088-4165-05-00278-5
  • [L7] G. Lusztig, Character sheaves on disconnected groups. IX, Represent. Theory 10 (2006), 353-379. MR 2240705 (2008e:20078), https://doi.org/10.1090/S1088-4165-06-00315-3
  • [L8] G. Lusztig, Character sheaves on disconnected groups. X, Represent. Theory 13 (2009), 82-140. MR 2495562 (2010i:20058), https://doi.org/10.1090/S1088-4165-09-00348-3
  • [L9] G. Lusztig, Cells in affine Weyl groups and tensor categories, Adv. Math. 129 (1997), no. 1, 85-98. MR 1458414 (98f:20030), https://doi.org/10.1006/aima.1997.1645
  • [L10] G. Lusztig, Hecke algebras with unequal parameters, CRM Monograph Series, vol. 18, American Mathematical Society, Providence, RI, 2003. MR 1974442 (2004k:20011)
  • [L11] G. Lusztig, On certain varieties attached to a Weyl group element, Bull. Inst. Math. Acad. Sin. (N.S.) 6 (2011), no. 4, 377-414. MR 2907958
  • [L12] G. Lusztig, Restriction of a character sheaf to conjugacy classes, Bull. Soc. Math. Roum., Tome 58 (2015), no. 3, pp. 297-309.
  • [L13] G. Lusztig, Truncated convolution of character sheaves, Bull. Inst. Math. Acad. Sin. (N.S.) 10 (2015), no. 1, 1-72. MR 3309291
  • [L14] G. Lusztig, Non-unipotent character sheaves as a categorical centre, arxiv: 1506.04598.
  • [Mu] Michael Müger, From subfactors to categories and topology. II. The quantum double of tensor categories and subfactors, J. Pure Appl. Algebra 180 (2003), no. 1-2, 159-219. MR 1966525 (2004f:18014), https://doi.org/10.1016/S0022-4049(02)00248-7
  • [So] Wolfgang Soergel, Kazhdan-Lusztig-Polynome und unzerlegbare Bimoduln über Polynomringen, J. Inst. Math. Jussieu 6 (2007), no. 3, 501-525 (German, with English and German summaries). MR 2329762 (2009c:20009), https://doi.org/10.1017/S1474748007000023

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 20G99

Retrieve articles in all journals with MSC (2010): 20G99


Additional Information

G. Lusztig
Affiliation: Department of Mathematics, M.I.T., Cambridge, Massachusetts 02139
Email: gyuri@math.mit.edu

DOI: https://doi.org/10.1090/ert/468
Received by editor(s): December 5, 2014
Received by editor(s) in revised form: August 26, 2015
Published electronically: October 28, 2015
Additional Notes: Supported in part by National Science Foundation grant 1303060.
Article copyright: © Copyright 2015 American Mathematical Society

American Mathematical Society